MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unspecified error message occurred.The sensor was inserted into the arm on (b)(6) 2025.Data was evaluated and the allegation was confirmed as signal loss greater than an hour was confirmed.The probable cause was determined to be signal loss.The probable cause of the signal loss could not be determined.The reported event of a unspecified error message is reportable based on the finding of signal loss greater than an hour.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22570024
Report Number3004753838-2025-192501
Device Sequence Number3993997
Product Code QBJ
UDI-Device Identifier00386270003386
UDI-Public(01)00386270003386(11)250201(17)260731(10)1825047004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Model Number9500-161
Device Catalogue NumberSTP-AT-012
Device Lot Number1825047004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANDEM T:SLIM X2 INSULIN PUMP.
Patient Age29 YR
Patient SexFemale
Patient Weight77 KG